MathSciNet Relay Station
MathSciNet bibliographic data
MR2113160 (2006k:37024) 37B25 (54C56 55P55 55Q07)
Giraldo, A.; Morón, M. A.; Ruiz Del Portal, F. R.; Sanjurjo, J. M. R. Shape of global attractors in topological spaces. Nonlinear Anal. 60 (2005), no. 5, 837–847.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement